# SDR WVBA2001022

- Difficulty date: April 17, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N42WP
- Make and model: Piper PA-31-350
- Aircraft serial: 318252038
- Engine: Lyc TIO540*
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23DO4
- Part serial: VAV113FR
- Condition: Leaking
- Location: Heater
- Part time: 120 hours
- Component: Fuel Prsr Reg, Electrosys
- Component part number: A23DO4
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FRONT HEATER INOPERATIVE.  IT WAS FOUND THAT THE FUEL PRESSURE REGULATOR, FOR THE FRONT COMBUSTION HEATER WAS LEAKING FROM THE TOP GASKET UNIT,  WAS REPLACED .  HEATER OPERATIONS CHECK APPEARED NORMAL.
